# SDR QXEA200400158

- Difficulty date: February 17, 2004
- Submitted: February 26, 2004
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 13,616 hours, 19,353 cycles
- System (JASC): 1430 · Fasteners
- Part: Nut Plate
- Condition: Broken
- Location: Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - MAINTENANCE FOUND SEVERAL NUT PLATES BROKEN ON PANEL 122BR.  REMOVED AND REPLACED BROKEN NUT PLATES IAW SRM 51-40-11.
